Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 12, Issue 5 (Oct 2004)

Issues

Justification of optimization methods for inverse integro-differential hyperbolic problems

A. T. Ayapbergenova
  • Novosibirsk State University
/ S. I. Kabanikhin
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug Avenue, 4, Novosibirsk, 630090, Russia. E-mail:
/ A. Lorenzi
  • Department of Mathematics, Università degli Studi di Milano, Via Saldini 50, 20133 Milan, Italy. E-mails:

About the article

Published Online:

Published in Print: 2004-10-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/1569394042531341.

Export Citation

Comments (0)

Please log in or register to comment.
Log in